| Model Number |
CR TIBIAL INSERT SZ4, 9MM |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/01/2014
Type of Reportable Event
Serious Injury
Event or Problem Description
During the week of april 17-25, representatives of exactech, inc.And exactech spain conducted an inperson site visit with ubarmin hospital.As a result of that site visit and at exactech's request, the hospital provided a retrospective excel listing of revision related to polyethylene wear that have been performed since 2010.These cases have not previously been reported to exactech as complaints.This patient ((b)(6)) was implanted with a 200-24-09-inserto tibial cr 4, 9mm, serial number (b)(6) on (b)(6)2011.The insert was manufactured on 2/2/2010 and was packaged in a vacuum bag with no evoh.The insert was manufactured on 2/2/2010 and was 1.5 years shelf age at the time of implant.On 11/1/2014, approximately 3.0 years post implantation, the patient underwent revision for wear of the polyethylene.No additional details are available at this time.
Additional Manufacturer Narrative
D2b: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer.D10: concomittants: 200-04-45 - bandeja tib cementada aleta 4f/5t 1863149.232-03-04 - comp.Femoral asimetrico poroso cr nº4 dcha 1720579.Additional information, including the product investigation, will be submitted within 30 days of receipt.
Additional Manufacturer Narrative
H3: the revision reported may have been due to third body wear, patient-related conditions, instability, and/or malalignment between the femoral and tibial components, which led to prosthesis wear.However, this cannot be confirmed as the device was not available for evaluation and images of the explanted device/radiographs were not provided.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, d1, h6 - investigation findings, investigation conclusion, h7 and h11 the reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/ technique.A definitive root cause was unable to be determined; however, may have resulted from third body wear, patient-related conditions, instability, and/or malalignment between the femoral and tibial components, which led to prosthesis wear.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.